# SDR AWXA0002104

- Difficulty date: August 11, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STA 700 RBL 48 FLOORBEAM UPPER T-CAP VERTICAL LEG CRACKED.  NDT VERIFIED CRACK, NDT VERIFIED CRACK REMOVED, FABRICATED T-CHORD TO BAC 1505 - 1006 17/7077 R284269 FABRICATED SPLICES, INSTALLED ALL REPAIR PARTS PER SRM 53-00-51.
